# SDR SWAA2013120523050

- Difficulty date: November 13, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CHORD LOWER FASTENER FWD FROM CHORD CENTER LINE CRACKED AT BS 727, STRINGER 18A.   REPAIRED CHORD IAW EA.
